# SDR DALA2023070505429

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 84,392 hours, 26,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 EMERGENCY LIGHTS TURNING ON AND OFF ON THEIR OWN. BOTH WHEN ARMED AND SELECTED OFF. CORRECTIVE ACTION: PER CREW REPORT, DEPLANING IN PROGRESS AT THE TIME. MTC HAD BEGUN SVC CK AND TESTED EXTERIOR EMERGENCY LIGHTING. PERFORMED OPS TEST PER B757 AMM 33-51 WITH NO FAULTS FOUND. (4950806)
